# SDR SWAA2021111537986

- Difficulty date: October 27, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737*
- Aircraft serial: 36888
- Aircraft time: 45,503 hours, 27,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR CUTOUT FWD SHIELD AT STA 767+3; RBL 22; AND STA 767+5; RBL 21. ; / [01] VERIFIED COMPLETE STEPS 1; 2.; [02] RECEIVED NEW SHIELD ITEM:146A8127U12ATSMRO LOT:1467562. LOCATED AND DRILLED NEW ACB FWD SHIELD IAW SRM 51-40-05-0G-0 AND DRAWING:146A8127.; [03] INSTALLATION OF ACB FWD SHIELD IS DOCUMENTED ON CUSTOMER CARD: CPCP/AD MOC 5360-E-16462-NG CUSTOMER SYSTEM ID:TTG8Q004E68F; [04] ADDED PART NUMBER; [05] VERIFIED LOCATED AND DRILLED NEW ACB FWD SHIELD IAW SRM 51-40-05-0G-0 AND DRAWING:146A8127.  VERIFIED INSTALLATION OF ACB FWD SHIELD IS DOCUMENTED ON CUSTOMER CARD: CPCP/AD MOC 5360-E-16462-NG CUSTOMER SYSTEM ID:TTG8Q004E68F.
